# SDR VNAA2009031600008

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 12,171 hours, 12,631 cycles
- Engine: Ge CF343B1
- Engine time: 9,507 hours, 9,690 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P06
- Part serial: NMADB784
- Condition: Failed
- Location: Rt Engine
- Part time: 9,825 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED IN CRUISE THE RT ENGINE OIL PRESSURE AND OIL TEMPERATURE HIGH.  AIRCRAFT DIVERTED TO CAK AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND CARBON PIECES IN SCREEN LUBE AND SCAVENGE OIL PUMP.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE OIL PUMP.  OPERATIONAL CHECKS WERE DONE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
